# SDR AUS20021276

- Difficulty date: October 24, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Beech 76
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Frame
- Part number: 10581002367
- Condition: Cracked
- Location: Mlg
- Part time: 7,882 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR ``A`` FRAME CRACKED.  FOUND DURING INSPECTION IAW AD/BEECH76/18 AMDT1.
